MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FUSE; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION FUSE; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number FSG250-H7641
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A fuse g28 gastroscope - r was received for analysis.A functional analysis was performed and found moisture in the forward lens.The scope was aerated and the lens was replaced to resolve the issue.The reported issue of center image lost was confirmed.The issue was due to the moisture in the forward lens.The moisture interfered with the image circuits.After aerating the scope and drying out the circuits, replacing the lens and resealing the scope corrected the issue.Therefore, the assigned investigation conclusion code for this complaint is designated as cause traced to component failure.
 
Event or Problem Description
It was reported to boston scientific corporation that a fuse g28 gastroscope - r was used during a gastroscopy procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the center image was blurry.The patient's anatomy was not visible on the center image when it was blurry.Another fuse g28 gastroscope - r was used to complete the procedure.There were no patient complications reported as a result of this event.

Brand Name
FUSE
Common Device Name
GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8306753
Report Number3005099803-2019-00479
Device Sequence Number13466106
Product Code FDS
UDI-Device Identifier00840253109811
UDI-Public00840253109811
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSG250-H7641
Device Catalogue Number60094
Device Lot Number2900227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1